Ohio, 2003Flood in Ohio, April 8 to 10, 2003
April 8 to 10, 2003 · NWS PBZ · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Apr 8, 2:58 AM EST, 4 hours 38 minutes earlier.
Area forecast discussion, Apr 8, 2:58 AM EST, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 AM EDT TUE APR 8 2003
STILL LOTS OF LOW LVL MOISTURE HANGING ARND THIS MRNG. TEMPS RMN
JUST BLO FRZG ACRS NRN ZNS AND IN MTNS. WL KEEP MENTION OF SPOTTY
DRZL/FRZG DRZL ERY THIS MRNG IN ZNS...BUT WL ALLOW ANY ADVISORIES TO
EXPIRE. REST OF DAY SHUD BE CLDY BUT GNLY PCPN-FREE. ETA PUSHES PCPN
ASSCD WITH SFC LO OVR SERN STATES NWD INTO SRN PTN CWA BY EVE...AND
INTO RMNDR CWA TNGT. WL GO WITH CHC POPS LATE THIS AFTN FAR S.
FOR TNGT...WL GO WITH LKLY POPS ACRS SRN HALF CWA...TAPERING TO CHC
N. AS TEMPS FALL TO NEAR FRZG FAR N AND IN MTNS...CUD BE SOME SPOTTY
FRZG RAIN LATE TNGT IN THOSE AREAS.
FOR WED...WL KEEP CHC POPS DURG MRNG...THEN DRY REST OF WED AND WED
NGT.
UNSETTLED PATN CONTS LATE IN WEEK AS UPR LO CREEPS BY TO SOUTH. WL
LEAVE CHC RAIN IN EXTENDED FCST THU AND FRI...THEN DRY.
FCSTID = 14
PIT 50 37 45 35 / 20 60 40 20
HLG 51 38 46 36 / 20 60 40 20
MGW 52 38 47 36 / 30 70 40 20
ZZV 52 38 47 36 / 30 70 40 20
PHD 50 38 46 36 / 20 60 40 20
FKL 42 32 41 31 / 20 40 30 20
DUJ 41 31 40 31 / 20 40 30 20
LBE 48 35 44 33 / 20 60 40 20
BTP 46 35 43 33 / 20 50 30 20
IDI 46 35 42 32 / 20 60 40 20
ODM 48 32 43 32 / 30 70 50 20
.PBZ...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
Hazardous weather outlook, Apr 8, 4:30 AM EST, 3 hours 6 minutes before
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-081130-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
530 AM EDT TUE APR 8 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA
EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND
GARRETT COUNTY MARYLAND.
.DAY ONE...TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
Flood, Coshocton
- When
- April 8, 7:36 AM EST to April 10, 3:34 AM EST
- Where
- Coshocton forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 40.302, -81.920 (the zone’s center; the record gives no point)
The Muskingum River at Coshocton rose above flood stage the morning of April 8, crested at 13.6 ft at 5 pm April 8, and fell below flood stage the morning of April 10. Flood stage is 13 ft.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Wind in Texas, April 8, 20035 injured · $50 million · 3 in hail · 7 events
- Lightning Strike in Louisiana, April 8, 20031 injured · 1 event
- Hail and Damaging Wind in Texas, April 8, 20031 in hail · 3 events
- Flash Flooding in Georgia, April 8, 20033 events
- Hail in Texas, April 8, 20031 in hail · 2 events
- Hail in Louisiana, April 8, 20031.75 in hail · 1 event
- Hail in Louisiana, April 8, 20031.75 in hail · 1 event
- Hail in Texas, April 8, 20030.88 in hail · 1 event
- Hail in Texas, April 8, 20030.75 in hail · 1 event
- Hail in Louisiana, April 8, 20031.75 in hail · 1 event
- Waterspout in Gulf of Mexico, April 8, 20031 event
- Flash Flood in Florida, April 8, 20031 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5351860.